# SDR UALA2012080804313

- Difficulty date: August 3, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,903 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Condition: Wrong Part
- Location: Gen Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GEN DRIVE DISC LIGHTS ON OVERHEAD PANEL ARE ILLUMINATED DIMLY, BUT GENS WORK NORMALLY. FOUND WRONG CIRCUIT CARDS INSTALLED ON DRIVE LIGHT SWITCHES (S1&S2).  INSTALLED CORRECT (LED) CIRCUIT CARDS.  DIM LIGHT WITH ENGINES RUNNING PROBLEM IS CORRECTED.
